Differential and Integral Equations

Normal forms and global existence of solutions to a class of cubic nonlinear Klein-Gordon equations in one space dimension

Kazunori Moriyama

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that for small initial data there exist unique global solutions to a certain special class of nonlinear Klein-Gordon equations with cubic nonlinearity in one space dimension, which asymptotically approach the free solution of the linear Klein-Gordon equation as $t \to + \infty$.

Article information

Source
Differential Integral Equations, Volume 10, Number 3 (1997), 499-520.

Dates
First available in Project Euclid: 2 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367525665

Mathematical Reviews number (MathSciNet)
MR1744859

Zentralblatt MATH identifier
0892.35136

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35L10: Second-order hyperbolic equations

Citation

Moriyama, Kazunori. Normal forms and global existence of solutions to a class of cubic nonlinear Klein-Gordon equations in one space dimension. Differential Integral Equations 10 (1997), no. 3, 499--520. https://projecteuclid.org/euclid.die/1367525665


Export citation